Back to Search Start Over

Generalized fractional calculus and some models of generalized counting processes.

Authors :
Buchak, Khrystyna
Sakhno, Lyudmyla
Source :
Modern Stochastics: Theory & Applications; Aug2024, Vol. 11 Issue 4, p439-458, 20p
Publication Year :
2024

Abstract

Models of generalized counting processes time-changed by a general inverse subordinator are considered, their distributions are characterized, and governing equations for them are presented. The equations are given in terms of the generalized fractional derivatives, namely, convolution-type derivatives with respect to Bernštein functions. Some particular examples are presented. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
23516046
Volume :
11
Issue :
4
Database :
Complementary Index
Journal :
Modern Stochastics: Theory & Applications
Publication Type :
Academic Journal
Accession number :
179990505
Full Text :
https://doi.org/10.15559/24-VMSTA254